Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had periods a week ago, again started bleeding, On birth control. Reason?

i had my period a week ago for 5 days and it was normal and everything but today i started to bleed dark red blood again. i dont have protected sex but i only have one partner. my periods are always normal and i am on ortho tri cyclin birth control but i have missed acouple days. this has never happened. what do you believe it means?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns,i would come up with the possibility of DYSFUNCTIONAL UTERINE BLEEDING may be the cause.

-the cause is purly hormonal and that the hypertrophy and hyperplasia of the endometrium and induced by a high titre of oestrogen in the circulating blood

=kindly rule out the other possible conditions like hypothyroidism with thyroid profile and pocd with ultrasound scanning for pelvis

wishing you good health
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor